Allergies Home > Zyrtec Effects on Libido

Several side effects are possible with Zyrtec® (cetirizine hydrochloride). One uncommon side effect, occurring in less than 2 percent of people taking Zyrtec, is a decreased sex drive (libido). Given how rarely a decrease in libido occurs in people taking Zyrtec, it is not possible to say whether it is caused by the medicine, other factors, or a combination of both. Furthermore, it is impossible for your healthcare provider to know beforehand if Zyrtec will have an effect on your libido.
 
If you develop any sexual side effects (including a decreased libido) while taking Zyrtec, talk with your healthcare provider. He or she may be able to recommend treatment options. Depending on how severe your symptoms are, your healthcare provider may also recommend that you adjust your Zyrtec dosage or try another medicine.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics

Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.